# SDR 2007UALA00074

- Difficulty date: January 9, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 22,830 hours, 9,246 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FWD EMERGENCY EXIT ECAM DURING CLIMB PRESSURE NORMAL.     [SUP 05-04-07]  TARGET FOR PROXIMITY SWITCH FOUND TO BE OUT OF POSITION. READJUSTED PROXIMITY TARGET TO PROPER CLEARANCE.
